Random Gradient-Free Minimization of Convex Functions. Nesterov, Y. & Spokoiny, V. Foundations of Computational Mathematics, 17(2):527–566, 2017.
Random Gradient-Free Minimization of Convex Functions [link]Paper  doi  bibtex   
@Article{Nesterov2015,
  author  = {Yurii Nesterov and Vladimir Spokoiny},
  title   = {Random Gradient-Free Minimization of Convex Functions},
  journal = {Foundations of Computational Mathematics},
  year    = {2017},
  volume  = {17},
  number  = {2},
  pages   = {527--566},
  doi     = {10.1007/s10208-015-9296-2},
  url    = {https://scholar.google.com/scholar?cluster=6122032932114170467},
}
Downloads: 0